# SDR UALA2012012300446

- Difficulty date: January 20, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 76,357 hours, 22,080 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP ADJACENT TO FIRST CLASS CLOSET IS DISCONNECTED.  SECURED LIGHT STRIP CONNECTION AND COVER ADJACENT TO FIRST CLASS CLOSET.  CKS OKAY.  FOUND STRIP SECURE AND FUNCTIONING OKAY.
